# SDR AALA202304148374

- Difficulty date: March 28, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737823
- Aircraft serial: 44464
- Aircraft time: 6,932 hours, 2,580 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Part serial: 18229H6040
- Condition: Arced
- Location: Zone 200 - Fuse
- Part time: 7,025 hours, 2,615 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: CAPTAINS WINDSHIELD WAS ARCING AT THE BUS BAR IN THE LOWER LEFT CORNER AREAS. **SUPPLEMENTAL REPORT FOR AALA202303308374: REPLACED CAPTAINÏ¿½S L1 WINDSHIELD PER JOB CARD 09C21056003.** (CLOSED)
